MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930)
Date of Event 06/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 1 of 3 reports linked to mfg report numbers: 3013886523-2025-00126.3013886523-2025-00127.Event from a post-market clinical program: a facility reported a hakim valve (id 823832), a ventricular bactiseal catheter (id 823073) and a peritoneal bactiseal catheter (id 823074) were implanted on (b)(6) 2020.The patient was admitted to the pediatric immunology and nephrology department for treatment on(b)(6) 2020.The chief complaint was intermittent fever and cough more than half a month.After treatment, the child's fever gradually improved, but the subcutaneous effusion in the occipital region did not improve.Therefore, on (b)(6) 2020, an exploration and adjustment of the occipital cistern shunt tube was performed.The operation went smoothly.After the operation, local compression bandaging was given, and the child recovered smoothly and was discharged from the hospital.On (b)(6) 2020, the patient had recurrent fever, and on (b)(6) 2020, the 0mnay sac was implanted and the ventricle was performed under general anesthesia.The abdominal shunt tube removal surgery went smoothly.Anti-infection, anti-inflammatory and antifever treatment, as well as fluid replacement therapy were given.Later, there was no fever.The child was conscious, in good spirits, had a good appetite, normal defecation and urination, and could move the limbs freely.The anterior fontanelle was not closed and slightly collapsed.It has improved without any aftereffects.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim programmable valve (823832) was not returned for evaluation as the product was discarded and it is not available for return as per customer; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined, however, the probable root cause for the "infection" issue reported by the customer could be linked to the patient and hospital surroundings or could be due to inadequate design choice.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22158994
Report Number3013886523-2025-00125
Device Sequence Number12581222
Product Code JXG
UDI-Device Identifier10886704041825
UDI-Public(01)10886704041825(17)240331(10)3753896
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue Number823832
Device Lot Number3753896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 MO
Patient SexMale
Patient Weight7 KG
Patient EthnicityNon Hispanic
Patient RaceAsian